| Model Number |
MR-6A |
| Medical Device Problem Code |
Dent in Material (2526)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the ureteroscope and accessories, flexible/rigid exhibited sharp dent on distal edge.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Three attempts were performed to obtain additional information, but no response was received from the customer.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.